Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 115, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jun 1, 2007, 8:39 PM CDT for Pittsburg County, Oklahoma. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 1, 2007, 8:39 PM CDT (01:39 UTC)
- Expired
- Jun 1, 2007, 9:45 PM CDT
- In force
- 66 min
- Issued by
- NWS Tulsa, OK
- Area
- Counties, with a storm outline in the text
County Pittsburg County, OK
The radar
The Tulsa radar (KINX), 132 km from the middle of the area, began a volume at 01:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KTSA 020139 SVRTSA OKC121-020245- /O.NEW.KTSA.SV.W.0115.070602T0139Z-070602T0245Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TULSA OK 839 PM CDT FRI JUN 1 2007 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN PITTSBURG COUNTY IN SOUTHEAST OKLAHOMA * UNTIL 945 PM CDT * AT 835 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES NORTH OF SCIPIO TO 9 MILES SOUTH OF HAYWOOD...MOVING NORTHEAST AT 15 MPH. * SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...HAYWOOD... SAVANNA...INDIANOLA...CANADIAN...CROWDER...KREBS...ALDERSON AND MCALESTER. STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. LAT...LON 3513 9600 3472 9606 3485 9568 3524 9562 $$
2 follow-up statements
000 WWUS54 KTSA 020209 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 909 PM CDT FRI JUN 1 2007 OKC121-020245- /O.CON.KTSA.SV.W.0115.000000T0000Z-070602T0245Z/ PITTSBURG OK- 909 PM CDT FRI JUN 1 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR NORTHWESTERN PITTSBURG COUNTY... AT 905 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM INDIANOLA TO 9 MILES SOUTH OF HAYWOOD...MOVING NORTHEAST AT 15 MPH. SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...SAVANNA... CANADIAN...CROWDER...KREBS...ALDERSON AND MCALESTER. STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. LAT...LON 3513 9600 3472 9606 3485 9568 3524 9562 $$
000 WWUS54 KTSA 020244 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 943 PM CDT FRI JUN 1 2007 OKC121-020253- /O.EXP.KTSA.SV.W.0115.000000T0000Z-070602T0245Z/ PITTSBURG OK- 943 PM CDT FRI JUN 1 2007 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN PITTSBURG COUNTY EXPIRES AT 945 PM CDT... THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE. GUSTY WINDS TO 40 MPH...SMALL HAIL AND HEAVY RAIN WILL STILL BE POSSIBLE WITH THE LINE OF STORMS CURRENTLY MOVING THROUGH CENTRAL PITTSBURGH COUNTY. LAT...LON 3513 9600 3472 9606 3485 9568 3524 9562 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 8:38 PM CDT, 1 minute earlier.
Area forecast discussion, Jun 1, 8:38 PM CDT, 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 838 PM CDT FRI JUN 1 2007 .UPDATE... NEW CONVECTION HAS DEVELOPED IN THE PAST HOUR IN SOUTHEAST OKLAHOMA JUST TO THE EAST OF THE 25 KNOT 850 JET AND WITHIN STRONGLY DIFFLUENT 200 MB FLOW AS SEEN IN PROFILERS AND VAD WIND PLOTS. THE EARLIER STORMS OVER NORTHWEST ARKANSAS AND NORTHEAST OKLAHOMA HAVE PEAKED. HOWEVER THUNDERSTORMS CONTINUE TO LOOK A LITTLE MORE ROBUST ALONG THE BOUNDARY IN SOUTHERN KANSAS AND INTO NORTH-CENTRAL OKLAHOMA AS THE BOUNDARY THERE PROVIDES A BETTER FOCUS FOR LIFT. THE STORMS IN SOUTHEAST OKLAHOMA ARE MOVING NORTHEAST AND SHOULD CONTINUE FOR A COUPLE OF HOURS. BEYOND THAT IT IS POSSIBLE THAT HIGH-LEVEL OUTFLOW FROM THE MCS DIVING ACROSS NORTH TEXAS COULD FORCE SOME DOWNWARD MOTION OVER THESE CELLS AND LIMIT THEM. SO THEIR LONG-TERM FUTURE IS NOT CLEAR. CONCERN REMAINS THAT THE STORMS TO THE NORTH WILL DEVELOP A CONSOLIDATED COLD POOL AND BEGIN TO PUSH SOUTHEAST. THE NEGATIVE FOR THIS IS THAT MUCH OF THE AREA IMMEDIATELY AHEAD OF THIS ACTIVITY HAS BEEN WORKED OVER AND THESE STORMS MAY NOT BECOME TOO ORGANIZED. WE HAVE UPDATED THE FORECAST TO REFLECT LIKELY RAIN CHANCES NORTHWEST TO CHANCES IN THE FAR SOUTHEAST SECTIONS AFTER MIDNIGHT. GIVEN THE COMPLEX ENVIRONMENT...CONFIDENCE IS NOT REAL HIGH AND WE MAY NEED ANOTHER UPDATE LATE THIS EVENING AFTER WATCHING MORE DATA COME IN. && .PRELIMINARY POINT TEMPS/POPS... TUL 64 81 63 84 / 70 70 20 20 FSM 67 82 64 86 / 40 50 30 20 MLC 67 81 61 85 / 50 50 30 20 BVO 61 80 60 84 / 70 70 20 20 FYV 62 79 58 80 / 70 40 20 20 BYV 62 80 59 80 / 70 40 20 20 MKO 65 80 62 83 / 60 60 20 20 MIO 61 80 59 81 / 70 70 20 20 F10 66 80 62 84 / 70 70 20 20 HHW 67 82 63 86 / 40 50 30 20 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...08 LONG TERM....03
Hazardous weather outlook, Jun 1, 5:06 PM CDT, 3 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
506 PM CDT FRI JUN 1 2007
ARZ001-002-010-011-019-020-029-OKZ049-053>076-021000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
450 PM CDT FRI JUN 1 2007
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TODAY AND TONIGHT.
SEVERE THUNDERSTORM.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS ALONG
AND NORTH OF A LINE FROM MCALESTER TO OZARK.
ONSET...NOW...CONTINUING THROUGH THE NIGHT.
FLASH FLOOD.
RISK...LIMITED.
AREA...NORTHEAST OKLAHOMA.
ONSET...NOW...CONTINUING THROUGH THE NIGHT.
DISCUSSION...
SCATTERED THUNDERSTORMS WILL CONTINUE ACROSS THE AREA
THIS EVENING...PRIMARILY ALONG AND NORTH OF A MCALESTER
TO OZARK LINE. INSTABILITY OF 2000 TO 3000 J/KG WILL
SUPPORT A WIND AND HAIL THREAT...HOWEVER DEEP LAYER
WINDS ARE WEAK...SO THE THE THREAT WILL BE OF A
SPORADIC NATURE.
THE THUNDERSTORM ACTIVITY ACROSS WESTERN OKLAHOMA AND
SOUTHERN KANSAS IS EXPECTED FORM A MORE SOLID LINE
WITH TIME AND MOVE INTO THE OUTLOOK AREA WITH SOME
SEVERE WEATHER POTENTIAL AS WELL.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION WILL BE NEEDED AT LOCATIONS
NEAR THE STRONG STORMS. NET CONTROL OPERATORS FOR
THE REGIONAL SPOTTER NETWORK SHOULD MONITOR THE
TRENDS THIS EVENING AND BE READY FOR ACTIVATION.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY...NO HAZARDS.
TUESDAY...NO HAZARDS.
WEDNESDAY...NO HAZARDS.
THURSDAY...NO HAZARDS.
EXTENDED DISCUSSION...
THE COLD FRONT NOW MOVING ACROSS KANSAS AND THE PANHANDLE
AREA WILL SLOWLY MOVE ACROSS EASTERN OKLAHOMA AND
WESTERN ARKANSAS ON SATURDAY AND EARLY SUNDAY. SOME
THUNDERSTORM ACTIVITY WILL OCCUR WITH THE FRONT.
WEAK WIND FIELDS ALOFT WILL LIMIT THE SEVERE WEATHER
POTENTIAL.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.In the hours before
Local storm report, Jun 1, 7:08 PM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
708 PM CDT FRI JUN 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0653 PM HAIL HOMINY 36.41N 96.39W
06/01/2007 E1.00 INCH OSAGE OK BROADCAST MEDIA
&&
NMKLocal storm report, Jun 1, 7:48 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
748 PM CDT FRI JUN 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0736 PM TSTM WND DMG ROGERS 36.33N 94.12W
06/01/2007 BENTON AR LAW ENFORCEMENT
POWER LINES DOWN
0737 PM HAIL BENTONVILLE 36.37N 94.21W
06/01/2007 E1.00 INCH BENTON AR PUBLIC
&&
NMKSpecial weather statement, Jun 1, 7:59 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
759 PM CDT FRI JUN 1 2007
OKZ060-020145-
TULSA OK-
759 PM CDT FRI JUN 1 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 845 PM CDT
FOR THE FOLLOWING COUNTY:
IN NORTHEAST OKLAHOMA
NORTHERN TULSA
AT 759 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 4 MILES WEST OF SKIATOOK TO 12 MILES SOUTHWEST OF
SAND SPRINGS...MOVING EAST AT 20 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...GRAY...TULSA...SAND SPRINGS...
OWASSO...SPERRY...SKIATOOK AND COLLINSVILLE.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3642 9581 3618 9583 3616 9581 3610 9584
3609 9628 3617 9623 3617 9602 3619 9600
3642 9601 3644 9583Local storm report, Jun 1, 8:05 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
805 PM CDT FRI JUN 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM TSTM WND DMG TONTITOWN 36.18N 94.23W
06/01/2007 WASHINGTON AR LAW ENFORCEMENT
2-3 INCH TREE LIMB DOWN ACROSS ROAD
&&
NMKSpecial weather statement, Jun 1, 8:17 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
817 PM CDT FRI JUN 1 2007
OKZ073-020200-
PITTSBURG OK-
817 PM CDT FRI JUN 1 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 900 PM CDT
FOR THE FOLLOWING COUNTY:
IN SOUTHEAST OKLAHOMA
WESTERN PITTSBURG
AT 817 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 3 MILES SOUTHWEST OF SCIPIO TO 3 MILES SOUTHEAST
OF ASHLAND...MOVING NORTHEAST AT 15 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...MCALESTER...KIOWA...PITTSBURG...
BLANCO...ASHLAND...SAVANNA...HAYWOOD...KREBS...ARPELAR...SCIPIO AND
INDIANOLA.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH.
LAT...LON 3509 9608 3469 9608 3470 9573 3521 9573Local storm report, Jun 1, 8:33 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
833 PM CDT FRI JUN 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM FLASH FLOOD CLEVELAND 36.31N 96.46W
06/01/2007 PAWNEE OK LAW ENFORCEMENT
STATE HIGHWAY 99 CLOSED THROUGH TOWN...AND SEVERAL SIDE
STREETS WITH WATER OVER THE ROAD.
&&
NMKThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 7:05 PM CDT | Severe Thunderstorm Warning | TSA | Tulsa | 45 min |
| Jun 1, 7:11 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 64 min |
| Jun 1, 7:59 PM CDT | Special Weather Statement | TSA | Tulsa | 46 min |
| Jun 1, 8:17 PM CDT | Special Weather Statement | TSA | Pittsburg | 43 min |
| Jun 1, 8:54 PM CDT | Special Weather Statement | TSA | Delaware | 36 min |
| Jun 1, 9:32 PM CDT | Special Weather Statement | TSA | Craig, Delaware, Mayes, Ottawa | 28 min |
| Jun 1, 9:58 PM CDT | Special Weather Statement | TSA | Delaware, Ottawa | 32 min |
| Jun 2, 1:32 AM CDT | Special Weather Statement | TSA | Choctaw | 58 min |
| Jun 2, 1:48 AM CDT | Special Weather Statement | TSA | Delaware | 27 min |
| Jun 2, 4:16 AM CDT | Special Weather Statement | TSA | Nowata | 44 min |
| Jun 2, 5:11 AM CDT | Special Weather Statement | TSA | Delaware | 64 min |
| Jun 2, 5:46 AM CDT | Special Weather Statement | TSA | Ottawa | 29 min |
| Jun 2, 6:21 AM CDT | Special Weather Statement | TSA | Ottawa | 54 min |
| Jun 2, 6:22 PM CDT | Special Weather Statement | TSA | Pushmataha | 38 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.